ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2019.1.27734

Scenarios of Critical Outbreak of Invasive Species in New Modification of Gompertz EquationScenarios of Critical Outbreak of Invasive Species in New Modification of Gompertz Equation

Perevarukha, A. Yu.
Vladikavkaz Mathematical Journal 2019. Vol. 21. Issue 1.
The paper discusses the problem of modeling the variants of the development of situations of extreme type in the population process that can arise due to the propagation of alien species. For mathematical formalization of phenomena, equations with a delay argument are used. In the above-mentioned environmental context, it is interesting to consider not the occurrence of cycles or the properties of stable oscillation modes in the solution of such equations. We urgently need to search for specific transitional scenarios of population dynamics. A series of modifications based on the Gompertz equation is proposed successively, as proved to be more suitable for improvement than the Hutchinson or Nicholson models. In models involving the function of the resistance of the biotic environment, scenarios of the death of the population after the outbreak were obtained. An alternative variant of the numerical scenario is the formation of a stable small group with the passage of the permissible barrier number of adults in the population. The resulting computational scenarios have a practical interpretation in the analysis of the possible development of events after the introduction of dangerous new species into conservative ecosystems. Improved by the original complement and model for an explicitly critical low \(L\)-quantity, flexible correction of the properties of the population dynamics under the action of the Allee effect, than the function \(\dot N=F(N^2)\times(N(t)-L)\) from the well-known Bazykin model. The resulting model scenarios are similar for a group of invasive and dangerous infectious processes, which undermine our idea that cybernetic regulatory mechanisms take precedence over ecological species specificity of alien populations.
Keywords: delayed equations, extreme states of populations, transitional regimes, cycles, modeling of~invasive processes, alien species, cybernetics of biological warfare.
Language: Russian Download the full text  
For citation: Perevarukha, A. Yu. Scenarios of Critical Outbreak of Invasive Species in New Modification of Gompertz Equation, Vladikavkaz Math. J., 2019, vol. 21, no. 1, pp. 51-61 (in Russian). DOI 10.23671/VNC.2019.1.27734
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |